CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
A comparative study of approximate symmetry and approximate homotopy symmetry to a class of perturbed nonlinear wave equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 13, 页码: 4300-4318
Authors:  Zhang, Zhiyong;  Chen, Yufu
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Approximate symmetry  Optimal system  Reduction  Approximate homotopy symmetry  
Second-order approximate symmetry classification and optimal system of a class of perturbed nonlinear wave equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2011, 卷号: 16, 期号: 7, 页码: 2709-2719
Authors:  Zhang, Zhiyong;  Gao, Ben;  Chen, Yufu
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Approximate symmetry  Lie reduction  Approximate invariant solution  Optimal system  
secondorderapproximatesymmetryclassificationandoptimalsystemofaclassofperturbednonlinearwaveequations 期刊论文
communicationsinnonlinearsciencenumericalsimulation, 2011, 卷号: 16, 期号: 7, 页码: 2709
Authors:  Zhang Zhiyong;  Gao Ben;  Chen Yufu
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Similarity Reductions of Nonisospectral BKP Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 52, 期号: 4, 页码: 565-571
Authors:  Ye Wang-Chuan;  Li Biao;  Wang Jia
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
nonisospectral BKP equation  CK direct method  similarity reductions  
Symmetry reductions and explicit solutions of a (3+1)-dimensional PDE 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 211, 期号: 2, 页码: 347-353
Authors:  Mei, Jianqin;  Zhang, Hongqing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symmetry reduction  Lie algebra  Jimbo-Miwa equation  Soliton solution  
Symmetry Reduction and Exact Solutions of the (3+1)-Dimensional Breaking Soliton Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 4, 页码: 832-840
Authors:  Wang Ling;  Dong Zhong-Zhou
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
generalized direct method  breaking soliton equation  optimal system  explicit solution  
A Burgers equation-based constructive method for solving nonlinear evolution equations 期刊论文
PHYSICS LETTERS A, 2006, 卷号: 353, 期号: 2-3, 页码: 158-160
Authors:  Lu, ZS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Symmetry reductions of two-dimensional variable coefficient Burgers equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 5, 页码: 861-866
Authors:  Zhang, XL;  Li, B
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
variable coefficient Burgers equation  symmetry reduction  
The application of the extending symmetry group approach in optical soliton communication 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 18, 页码: 3995-4008
Authors:  Ruan, HY;  Li, HJ;  Chen, YX
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
A trick loop algebra and a corresponding Liouville integrable hierarchy of evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 21, 期号: 2, 页码: 445-456
Authors:  Zhang, YF;  Xu, XX
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30